Filtros : "Indexado no MathScinet" "Kohayakawa, Yoshiharu" Limpar

Filtros



Limitar por data


  • Fonte: Advances in Mathematics. Unidade: IME

    Assunto: GRAFOS ALEATÓRIOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOHAYAKAWA, Yoshiharu et al. Sparse partition universal graphs for graphs of bounded degree. Advances in Mathematics, v. 226, n. 6, p. 5041-5065, 2011Tradução . . Disponível em: https://doi.org/10.1016/j.aim.2011.01.004. Acesso em: 13 out. 2024.
    • APA

      Kohayakawa, Y., Rodl, V., Schacht, M., & Szemerédi, E. (2011). Sparse partition universal graphs for graphs of bounded degree. Advances in Mathematics, 226( 6), 5041-5065. doi:10.1016/j.aim.2011.01.004
    • NLM

      Kohayakawa Y, Rodl V, Schacht M, Szemerédi E. Sparse partition universal graphs for graphs of bounded degree [Internet]. Advances in Mathematics. 2011 ; 226( 6): 5041-5065.[citado 2024 out. 13 ] Available from: https://doi.org/10.1016/j.aim.2011.01.004
    • Vancouver

      Kohayakawa Y, Rodl V, Schacht M, Szemerédi E. Sparse partition universal graphs for graphs of bounded degree [Internet]. Advances in Mathematics. 2011 ; 226( 6): 5041-5065.[citado 2024 out. 13 ] Available from: https://doi.org/10.1016/j.aim.2011.01.004

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2024